# SDR 05FDEA00756

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION, LT WING COMPOSITE REPAIR LOWER SURFACE INBD T/E FLAP WEDGE 5 INCH FWD OF AFT EDGE AND 28 INCH O/B OF I/B EDGE.  COMPLIED WITH EA6-5750-87746 PT1 NO ANOMALIES NOTED AS PER FEDEX GMM 6-2-100, FIG 1.  THIS  REPAIR IS CLASSIFIED AS MINOR.
